# SDR SIMA2018081005003

- Difficulty date: August 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 30,943 hours, 27,368 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CONNECTOR MISSING AT 6A-C/A-COMPLETE:REPAIRED EMERGENCY LIGHT STRIP CONNECTOR AT 6A IAW SWPM 20-21-00. SEE BOW300995 FOR OPC
